# SDR AALA200800825

- Difficulty date: April 6, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 44,673 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AUA INFLIGHT T1780/06APR - CREW REPORTED LOSS OF QUANTITY AND PRESSURE ON LEFT HYDRAULIC SYSTEM.  RETURNED TO AUA AND LANDED WITHOUT INCIDENT.  MANUALLY LOWERED FLAPS AND LANDING GEAR.  AIRCRAFT WAS TOWED OFF RUNWAY.  FOUND ONE HYDRAULIC LINE ON RIGHT MAIN GEAR DOWN LOCK ACTUATOR LEAKING.  REPLACED RIGHT MAIN GEAR DOWN LOCK ACTUATOR FLEX LINE WITH TEMPORARY HYDRAULIC FLEX LINE.  SERVICED LEFT SYSTEM TO FULL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
